Discrete Mathematics and Applications
Heft
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Band 20, Heft 5-6

Veröffentlichen auch Sie bei De Gruyter Brill

Inhalt
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Bounds for the number of Boolean functions admitting affine approximations of a given accuracy
    7. Januar 2011
    A. M. Zubkov, A. A. Serov
    Seiten: 467-486
  • 7. Januar 2011
    Yu. S. Kharin, A. I. Petlitskii
    Seiten: 487-508
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On conditional Internet graphs whose vertex degrees have no mathematical expectation
    7. Januar 2011
    Yu. L. Pavlov
    Seiten: 509-524
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    An estimate of the probability of localisation of the diameter of a random scale-free graph
    7. Januar 2011
    M. M. Musin
    Seiten: 525-535
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On a recursive class of plateaued Boolean functions
    7. Januar 2011
    A. O. Logachev
    Seiten: 537-551
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    On the distribution of some characteristics of a quasimonotone mapping
    7. Januar 2011
    M. I. Tolovikov
    Seiten: 553-566
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The expressibility problem in a lattice with closure operation
    7. Januar 2011
    N. G. Parvatov
    Seiten: 567-589
  • 7. Januar 2011
    D. N. Bylkov, A. A. Nechaev
    Seiten: 591-609
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The uniform id-decomposition of functions of many-valued logic over homogeneous functions
    7. Januar 2011
    S. S. Marchenkov
    Seiten: 611-620
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The completeness problem in the function algebra of linear integer-coefficient polynomials
    7. Januar 2011
    A. I. Mamontov, D. G. Meshchaninov
    Seiten: 621-641
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Circuits for disjunction admitting short unitary diagnostic tests
    7. Januar 2011
    S. R. Bedzhanova
    Seiten: 643-654
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The group of automorphisms of the set of bent functions
    7. Januar 2011
    N. N. Tokareva
    Seiten: 655-664
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    Complexity of multiplication in commutative group algebras over fields of prime characteristic
    7. Januar 2011
    B. V. Chokaev
    Seiten: 665-683
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The summation of Markov sequences on a finite abelian group
    7. Januar 2011
    M. I. Rozhkov
    Seiten: 685-706
  • Erfordert eine Authentifizierung Nicht lizenziert
    Lizenziert
    The asymptotics of the number of repetition-free Boolean functions in the basis B1
    7. Januar 2011
    V. A. Voblyi
    Seiten: 707-708

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/journal/key/dma/20/5-6/html?lang=de
Button zum nach oben scrollen